A direct derivation of the interpolation smoother

M. R. Osborne*, Tania Prvan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


It is shown that the fixed interval smoothing algorithm can be derived as a direct and simple consequence of the projection theorem. The derivation permits interpolation of the smoothed state vector values at other than observation points.

Original languageEnglish
Pages (from-to)43-44
Number of pages2
JournalApplied Mathematics Letters
Issue number2
Publication statusPublished - 1991
Externally publishedYes


Dive into the research topics of 'A direct derivation of the interpolation smoother'. Together they form a unique fingerprint.

Cite this